MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,22GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,22GX1.5
Catalog Number SSN100227Z
Medical Device Problem Codes Connection Problem (2900); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the clear plastic cap instantly falls off when you remove it from the package.It also does not lock on when you try to replace it.In addition the black luer lock does not lock onto the syringe well.It has two tini threads to hold it onto the syringe vs a full ring that our previous needles have.".
 
Additional Manufacturer Narrative
The customer reported that the clear plastic cap instantly falls off when removed from the package, does not lock on when replaced, and the black luer lock does not lock onto the syringe well; the customer also reported a few safety close calls since switching to this needle.Investigation included review of the lot/serial number and recent complaint trends/scar activity, and the review of recent trend reports identified trends associated with needles coming off syringe but no trends for the loose safety cap.The complaint was not confirmed because no sample, photo, video, or other critical details were provided, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.The cause was recorded as unconfirmed defect, sample required to determine cause, and complaints will continue to be monitored with the complaint to be reopened if a sample, photo and/or additional information becomes available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,22GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50947766
Report Number1417592-2026-54483
Device Sequence Number18516337
Product Code FMI
UDI-Device Identifier20193489031949
UDI-Public20193489031949
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100227Z
Device Lot Number8972306001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown